# SDR COEA2024030508738

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N738FX
- Make and model: Textrn 408
- Aircraft serial: 0007
- Aircraft time: 339 hours, 381 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Part number: 78521412
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE INSPECTION, A CRACK WAS FOUND ON THE L/H ENGINE INBOARD PLENUM PANEL AFT SIDE MIDDLE STIFFENER. A TEMPORARY REPAIR WAS PERFORMED ON THE L/H ENGINE INBOARD PLENUM PANEL PER TEXTRON DOCUMENT REF: DQ43349M1.  REPLACED THE PANEL IAW CESSNA 408 SRM 51-40-11 AND 408 IPC 54-10-25-01.
